# SDR CALA2021090801525

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5347112320200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CABIN FR69-70 SHEAR PLATE SUPPORT ANGLE HAS EXFOLIATE CO RROSION SUPPORT TASK PER HAECO LCQ N/R 9296848/30848. REMOVED AND REPLACED LH FR 69-70 SHEAR PLATE SUPPORT BEAM IAW A3 20 SRM 51-72-11-911-001.
